# SDR UHLA100771

- Difficulty date: December 1, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N123XS
- Make and model: Saab SF340A
- Aircraft serial: N123XS
- Engine: Ge CT75A2
- System (JASC): 6120 · Propeller Controlling System
- Part: Pressure Switch
- Part number: 1103P0620
- Condition: Failed
- Location: Autocoarsen
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

PILOT REPORTS AUTOCOARSEN SYSTEM FAILED ON TAKEOFF ROLL AIRCRAFT RETURNED TO GATE.  MECHANIC PERFORMED GROUND RUN AUTOCOARSEN SYSTEM ADJUSTMENT/TEST IAW MM.  OPS CHECKED GOOD AT THIS TIME.  AIRCRAFT RETURNED TO SERVICE.
